Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can Oxy elite pro be taken with Sprintec, Losartan and Iron pills?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
I currently take Sprintec, Losartan and Iron pills can I still take Oxy Elite Pro?
Posted Sun, 6 May 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Oxy elite pro is a fat burner which has been advertised widely and its exact composition and ingredients have not been specified.
Similarly there are no rational drug trials available to test its efficacy, safety and interactions with other drugs.
One of its main components is caffeine which increases the anxiety and produces cardiac side effects. Since you are taking Losartan, it can cause a rise in your blood pressure levels.
Though there is no reported interaction of oxylite powder with sprintec or losartan or iron pills, I would advise you not to start oxylite powder while getting treatment for hypertension.
The best way to lose weight and keep it off is dietary modifications and a moderate exercise regimen.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor